# SDR QXEA2012072300726

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 236 S29-30l
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 236.00 LOWER FLANGES HAVE CORROSION BETWEEN STRINGERS 29P AND 30P. REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING THICKNESS .038", CONFIRMED CRACK FREE.  MATERIAL LOSS WITHIN LIMITS.  RESTORED SURFACE PROTECTION.
